메뉴 건너뛰기




Volumn 13, Issue 4, 2002, Pages 723-730

A linear feedback synchronization theorem for a class of chaotic systems

Author keywords

[No Author keywords available]

Indexed keywords

COMPUTER SIMULATION; FEEDBACK; NONLINEAR CONTROL SYSTEMS; SYNCHRONIZATION;

EID: 0036489535     PISSN: 09600779     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0960-0779(01)00011-X     Document Type: Article
Times cited : (129)

References (8)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.